How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 30137
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc well doc i not too good right now and im not sure what

This answer was rated:

hi doc well doc i not too good right now and im not sure what is happening i think i have a bit of flu, and my ears still arent great but i feel very week and faint and the trippy thing was there yesterday and today a bit, i know i nearly on the button now not sure if it meds or physical now but what is alarming me is im struggling to breath my throat is closing in and hard to swollow like im having an allergic reaction but not sure
Tell me more Peter. Are you wheezing at all and what's the problem with the swallowing?
Customer: replied 3 years ago.

well i was doing good doc up to yesterday lot closer to being right but right now i feel really messed up, think dose on me last few days started with really bad headache that took 1200mg of paracetamol the other night to go. then sick in my belly then ok and ears deaf and then okish and energy the same doing pretty ok then mad drops , and i ate about two hours ago and then bout 20 minutes later felt like my throat was closing over ,kind of like my glands were swelling up and closing my wind pipe but no bad pain in them, not weezing much but feel like just shattered weird feeling

Doesn't sound like an allergic reaction Peter but all you've told me sounds completely physical and not from the meds not working. I don't think the meds could have suddenly shifted in their action overnight. Still, I'm worried about you and it sounds to me as though you need to see your doc to see if you might need an inhaler and maybe a course of prednisone. Don't change the meds dosage just for this
Dr. Chip and 2 other Health Specialists are ready to help you
Customer: replied 3 years ago.

ok doc i think your right it def feels very physical much more than before i will go see him tomo doc ,ill let you know how it goes ,thanks doc chat to you tomo


 

I'll be here Peter